# SDR FDEA200907312854

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 47,546 hours, 10,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "HYD 3 OFF" ALERT AT CRUISE, WITHIN 35 MINS HYD SYS 3 QTY WENT FROM 4.0 TO 2.6 GALLONS.  DURING LANDING, GEAR EXTENSION RECEIVED " HYD 3 FAIL" ALERT.  REMOVED AND REPLACED, HORIZ STAB PRIMARY CONTROL VALVE "PRESSURE FITTING UNION ASSY"  OPS CHECK NORMAL, NO LEAKS NOTED.  SERVICED NR 3 HYD SYS TO SERVICE, CHECK LIMITS .
